×

Found 115 Documents (Results 1–100)

100
MathJax

A remark on approximation on totally real sets. (English) Zbl 1204.57026

Passare, Mikael (ed.), Complex analysis and digital geometry. Proceedings from the Kiselmanfest, Uppsala, Sweden, May 2006 on the occasion of Christer Kiselman’s retirement. Uppsala: Univ. Uppsala (ISBN 978-91-554-7672-4/pbk). 75-80 (2009).
MSC:  57Q55 11R80 57R12
PDF BibTeX XML Cite
Full Text: arXiv

The existence of an infinitely differentiable concave majorant for the modulus of continuity. (English. Russian original) Zbl 1051.41009

Mosc. Univ. Math. Bull. 56, No. 5, 10-14 (2001); translation from Vestn. Mosk. Univ., Ser. I 2001, No. 5, 11-15 (2001).
MSC:  41A10 57R12 57Q55
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

all top 3

Software